Annals of Thoracic Medicine Official publication of the Saudi Thoracic Society, affiliated to King Saud University
 
Search Ahead of print Current Issue Archives Instructions Subscribe e-Alerts Login 
Home Email this article link Print this article Bookmark this page Decrease font size Default font size Increase font size

    Article Cited by others

CASE REPORT

Cilazapril-induced pleural effusion: A case report and review of the literature

Kupeli Elif, Ulubay Gaye, Ulasli Sevinc Sarinc, Kilic Dalokay

Year : 2010| Volume: 5| Issue : 3 | Page no: 171-173

   This article has been cited by
 
1 Pleurésie à éosinophiles : une complication rare d’un traitement par inhibiteur de l’enzyme de conversion de l’angiotensine
A. Zouak,É. Bongrain,C. Launois,J. Nardi,J. Vella-Boucaud,G. Deslee,F. Lebargy,J.-M. Perotin
Revue des Maladies Respiratoires. 2014;
[Pubmed]  [Google Scholar] [DOI]
2 Antihypertensive drugs
Coleman, J.J. and Cox, A.R.
Side Effects of Drugs Annual. 2012; 34: 317-338
[Pubmed]  [Google Scholar]
3 Cilazapril-induced pleural effusion: A case report and review of the literature
Zaki, S.A., Nilofer, A.R.
Annals of Thoracic Medicine. 2011; 6(3): 157-158
[Pubmed]  [Google Scholar]

 

Read this article